# SDR USAA2008121792261

- Difficulty date: November 25, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 63,502 hours, 43,037 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65353642
- Condition: Cracked
- Location: Bs 986.5 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR - STRINGER TIE CLIP CRACKED AT BS 986.5, S25L.  REPLACED  STRINGER TIE CLIP AT BS 986.5, S25L IAW SRM 51-40-02.
